Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla and blood clots
Mar 5, 2014

I've been on atripla for 6 months and and two weeks ago I had DVT break loose from my left leg and ended in my right lung, is this a common side effect with this HIV med? thank you

Response from Dr. Henry

Deep vein thrombosis is not a common side effect of Atripla. Risk for blood clots may be higher in HIV+ persons and in other situations (i.e on birth control bills, long periods of inactivity such as long car or plane rides). Recommend discussing with your HIV and/or primary care provider. KH



Previous
Blood under nail
Next
I'm terrified of the future.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement